Thursday, April 24, 2014

Thursday, October 09, 2008 marsha moorman, Community Member, asks

Q: How to discontinue Wellbutrin SR

My husband has been on Wellbutrin SR for several years and is now breaking out from hives. The hives are painful, red and hot, and cause swelling. What is the safest way to get off of the Wellbutrin which may be the cause? He has been to an allergist that has tried every known antihistamin, nothing seems to help. In reading the side effects of wellbutrin it does list hives. 

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By marsha moorman, Community Member— Last Modified: 09/06/11, First Published: 10/09/08